# SDR SWAA2023030697204

- Difficulty date: January 31, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 62,518 hours, 31,343 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT CARGO BAY WATER SERVICE BRACKET AT BS 907+12 RBL 12.<[01] REMOVED ON AFT CARGO BAY WATYER SERVICE BRACKET AT BS 907+12 RBL 12 IAW SRM 51-40-02;[02] CRACKED ON AFT CARGO BAY WATER SERVICE BRACKET AT BS 907+12 RBL 12 P/N 147A7221-32 WITH NEXT DIMENSION L=4.59' TOOL USED ID: ATS2739; S/N: A22004232; DATE:11/2022; DUE:11/2023; FOUND TO BE OUT LIMITS DUE TO NO ALLOWABLE DAMAGE IN SRM; IT WILL BE REPAIRABLE BY REPLACEMENT I.A.W SRM 51-10-02-0G PAR 9C.;[03] VERIFIED CORRECTIVE ACTION #2.;[04] RECEIVED; LOCATED AND DRILLED NEW BRACKET ON AFT CARGO BAY WATER SERVICE AT BS 907+12 RBL 12 P/N 147A7221-32 I.A.W SRM 51-40-05-0G-0 AND DWG 147A7221.;[05] VERIFIED CORRECTIVE ACTION #4.;[06] OK TO INSTALL BRACKET;[07] OK TO INSTALL BRACKET;[08] INSTALLED ON AFT CARGO BAY WATER SERVICE NEW BRACKET AT BS 907+12 RBL 12 IAW SRM 51-40-02 AND DWG 147A7221;[09] VERIFIED CORRECTIVE ACTION 8;[10] VERIFIED MEASUREEMNT TABLE. WORKSCOPE COMPLETE.
